# SDR CA120918005

- Difficulty date: September 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Pressure Loss
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE ENGINE LOST POWER AND OIL PRESSURE, LEADING TO AN IFSD. AN UNEVENTFUL SINGLE ENGINE LANDING FOLLOWED.  POST FLIGHT INSPECTION FOUND 2 LARGE GEAR TOOTH FRAGMENTS ON THE TURBOMACHINE CHIP DETECTOR AND THE NR 3 & NR 4 BEARING VENT LINE SHEARED WHERE IT MOUNTS TO THE ANGLE DRIVE GEARBOX.  ENGINE WILL BE REMOVED AND SENT FOR INVESTIGATION AND REPAIRS.
